Follow
Share

My husband was diagnosed with PD in 2002, and symptoms have now made nearly all daily tasks difficult. He frequently (perhaps 2-3 times daily) has episodes where he breaks out into a sweat and the shaking intensifies. I used to think it occurred more frequently after he ate, but now don't feel that is the trigger. Does any body else experience this?

This question has been closed for answers. Ask a New Question.
I just did a check on PD and found that excessive sweating was a symptom of PD. This is something I didn't know before. Is the sweating during the episodes more than he has been experiencing in the past, anncel?
Helpful Answer (0)
Report

Could an infection possibly be involved?
Helpful Answer (0)
Report

Folks I did mean to say contact his or her doctor and get help ASAP. It could be a toxicity to the meds which is dangerous. Have you stopped the meds until you can get an appointment (unless they are life-saving meds)?
Helpful Answer (0)
Report

For my father it was low blood calcium and low blood sugar. Either of these two things will cause the shaking, along with many other things. If he also has a grey pallor, seems confused get him to the doctor/ER right a away.
Helpful Answer (0)
Report

Thyroid?
Helpful Answer (0)
Report

There are many things that could cause this, so you should ask your doctor. Heart or vascular problems, blood glucose, sympathetic surges are some possibilities. His doctor may be able to figure it out. I hope it is nothing serious.
Helpful Answer (0)
Report

Yeah, definitely could be something with any medications hes taking. I would also get a second opinion, maybe talk to a pharmacist as well if hes on prescription meds.
Helpful Answer (1)
Report

Has he been checked for diabetes by his doctor? If not do so immediately!
That happens to my husband when his blood sugar is very low...
As others say it also could be a contradiction of meds.
Helpful Answer (4)
Report

Tell his doctor about the symptoms ASA{. It could be a reaction to the meds he is taking. Always consult the doctor who has full knowledge of his condition, rather than total strangers. Best of luck with his symptoms.
Helpful Answer (3)
Report

This question has been closed for answers. Ask a New Question.